# SDR CALA2024090502390

- Difficulty date: September 4, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N78511
- Make and model: Boeing 737824
- Aircraft serial: 33459
- Aircraft time: 53,127 hours, 18,704 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APP FLAP ASSYMETRY WHEN SEL F25. TURNED INTO A FLAP DISS F15- 25 AFTER LNDG FLAPS SHOW15 AHM UPDATE: CHIME ALERT FOR THE BYPASS. SEE ATTACHED REPORT. PERFORMED FSEU BITE. LAST LEG FAULT HISTORY SHOWED TE FLAPS SNSR FIM REF 27-51 TASK 819 RECOMMENDS CHANGING FLAP CONTROL LEVER DIS FAULT CODE 27-52261. CURRENT FAULTS SHOWED FLAP LEVER FAULT POSITION SENSOR. REF TASK 27-51-06-400-802 CODE 27-51427. PERFORMED TRAILING EDGE FLAP LOAD RELIEF GROUND TEST. FLAP LEVER FAULT 27-51427 REMAINS. ADD FAULT: 27-51427 FOUND FLAP INHIBIT SWITCH OUT OF NORMAL CONFIGURATION. RETURNED 27-51 TASK 819, FIM 27-51 TASK 803 INHIBIT SWITCH TO NORMAL. REACCOMPLISHED TRAILING EDGE FLAP LOAD RELIEF GROUND TEST. TEST PASSED, MSG CLEARED. CYCLED FLAPS, PERFORMED FSEU BITE. NO FAULTS FOUND. OPS CHECK OK. REF FIM ADD EMP:181284  NO PARTS WERE REPLACED.
